# SDR SWAA042630

- Difficulty date: September 10, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 31,095 hours, 26,587 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434301
- Part serial: BN1206
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING T/E AFT INBOARD FLAP, DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
